Sharp pain in upper right lobe of lung

Posted By
Anonymous
7/17/2017 9:00am
Activity
Replies: 3

Stage 4 with prior but not current lung mets. I'm on Keytruda and recently I have developed a sharp pain in the upper right lobe of the lung. It does not impede my breathing -- is this something I need to get looked at immediately? I worry about future eligibility for clinical trials as a result of Dr.'s employing steroids out of an abundance of caution. Has anyone had this sort of lung issue come and go? The moment I have breathing trouble I will certainly go into see someone.

Anonymous - (7/17/2017 - 11:46am)

Could very well be nothing, but with pneumonitis and other side effects as a possibility, you want to let your oncologist know so they can make sure there's nothing going on in your lungs that needs attention, they will likely do a chest CT or xray just to take a look before prescribing anything. Getting steroids for a bit to resolve a side effect will not stop you from being eligible for a future trial if needed, it's just the best way to treat a lot of the side effects that can occur. Waiting for it to get worse is a bad idea.

Don't wait to have it looked at.  Best not to mess around with your lungs.  

Anonymous - (7/19/2017 - 7:01pm)

Thanks for this. I reported it to my doctor and we're going to take a look at it. This was one of the first hiccups in treatment, so I was overly worried I think